Urg... I was going to save the next supplement update for 2 weeks time and give you a full month feedback but this change came with such a dramatic hormonal performance I feel like I should add this in right now so everyone is aware of this potential side effect.
I mentioned in another post how I started feeling a little more emotional than normal, but I figured it might just be DHEA, a little PMS mixed in with an emotional day (Father's Day) and lack of sleep.
Last week I was bouncing off the walls with emotions. Literally up one second and down the next and then crying, then angry and then outrageously happy or excited. By Saturday I was a mess. I was having panic attacks, crying -- I mean SOBBING -- at the drop of a hat and one minute I felt like I wanted to slap Mr. R and the next I wanted to hug him and just cry. Bless him he was so patient in dealing with me and it gives me hope for how he will be when it comes time to hit the hormones for treatment, but really this was NOT fun.
I am convinced that it is related to the DHEA and so I stopped taking it on Saturday. Yesterday (Sunday) I felt a bit better, not as emotional and today (Monday) I feel better still. More in control of myself. I plan to give myself a week long DHEA break and then maybe bring it back at a lower dose, and go for a week on, and then a week off, and repeat like that until we stim. Dr. C has already told me no DHEA after we get started. He's not a big fan of the stuff.
Anyway, if anyone out there is following along with the supps I am taking, I would advise you to keep a close eye on the DHEA because WOWZA did it ever cause a reaction in me!